CureZone   Log On   Join
Re: scary dysregulated breathing,,, reaction to ivermectin or massive die-off
 
paul4uc Views: 4,825
Published: 10 years ago
 
This is a reply to # 2,017,145

Re: scary dysregulated breathing,,, reaction to ivermectin or massive die-off


Well the dosages for Metronidazole and Tinidazole won't be the same, but I was on Metro 400mg x3 for 10 days (all fine), and then two or three weeks later the same 400mg x 3 x 10 again (though I think I upped it to x4 for a couple in the latter dose), stopped when I had to call an ambulance.

I tolerated it quite well at first. The problem I believe is that the nerve damage it causes has a cumulative effect, so if you have not given your body enough time to repair the nerve damage from a previous dosage (months), then these hideous side-effects kick-in once the insulation on the nerves is stripped to a point that they start short-circuiting (though I think the exact mechanism is not well studied; I also read some studies about it causing fluid pockets to form in the brain, only after sustained use).

If you had used Tinadazole for sustained periods in the past then that could be an explanation. If so I'd get off it if I were you (maybe ask for an alternative drug for the babesiosis / other protozoal infections), and get on the vitamin B complex to try and speed up your body's healing, or start eating lots of foods rich in B-vitamins like eggs before trying again.

And yes, I concur with you on such drug-induced hallucinations. I would in the past have laughed at (maybe even mocked) anyone who talked about such hallucinations or "bad trips", but unless you have experienced them yourself then you can't talk. I have come close to death a few times in my life (close calls when driving, caught in an avalanche when skiing, falling while rock-climbing, dangerous situations when mountain-biking etc.), but never ever have I experienced a FEAR with such horror after the Metronidazole-induced seizure and following hallucinations.

As I said, I have also subsequently been on ivermectin at the same dose as you for periods of 1 week and then 2 weeks after a 2 week break and not experienced any side-effect from it at all. You also didn't say why your doctor gave you pyrantel or for what type of parasitic worm he is targeting here. You might want to try Albendazole instead, as Albendazole is like bliss compared to my Metro experience above (also, unlike pyrantel, has zero direct nervous side-effects).
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.625 sec, (2)